# SDR ASMF201611019

- Difficulty date: October 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 49,050 hours, 17,263 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 8627
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 38,522 hours, 17,251 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DUCT PRESSURE LOW INDICATION IN THE RIGHT ENGINE, SHOWING 5 PSI.  MAINTENANCE PERSONNEL PERFORMED REVISION IAW 36-11-00, DETECTING A PNEUMATIC LEAK IN THE RIGHT ENGINE PRSOV.  THE RIGHT ENGINE PRSOV AND THE RIGHT PRECOOLER VALVE WERE REPLACED IAW AMM 36-11-04 AND AMM 36-12-03, TESTED CORRECT.
